# SDR 07FDEA00866

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,138 hours, 17,458 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Dented
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NICK IN PYLON ATTACH FITTTING AND PYLON REINFORCEMENT PLATE.  REPAIR WAS PERFORMED IAW EA 6-5720-103365 AND RAS/BAE/1003600/2006 ISSUE "A" (BLEND OUT).
